# SDR SWAA2019040131226

- Difficulty date: March 20, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE SHIELD Z-ANGLE CORRODED BETWEEN BS 847 TO BS 867.  R&R SHIELD IAW SRM AND DWG.
